# SDR CALA2014072591519

- Difficulty date: July 22, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 78,741 hours, 22,821 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTS AT STATION 611 & STRINGER 29R NEAR ANTENNAS.  REMOVED DAMAGED SKIN, FABRICATED & INSTALLED ALL REPAIR PARTS.  ACCOMPLISH PERMANENT REPAIR BEFORE 24 MONTHS.  PLANNING TO CONTACT ENGINEERING AFTER 22 MONTHS, BUT BEFORE 23 MONTHS FOR INSTRUCTIONS WITH REPAIR.  NEW INSPECTION CRITERIA.  EXISTING REPAIR AT BS 611 STRINGER 29R HAS BEEN APPROVED AS IS AS A STAGE II VIA 8100-9 DATED 6-28-14 IAW REVISED ECRA 5330-0433.  SUPPLEMENTAL INSPECTION THRESHOLD IS 72,800 PTC.  CONTACT ENGINEERING AFTER SHIP ACCUMULATES 69,000 PTC BUT PRIOR TO 70,000 PTC FOR DISPOSITION IAW ECRA 5330-04331 REV D REPAIR APPROVED STAGE II.  A NEW 8100-9 CONTAINING INSPECTION METHODS & PROCEDURES PRIOR TO 50000 PTC.
